@article{DMGT_2016_36_3_a4,
author = {Fabrici, Igor and Harant, Jochen and Jendro\v{l}, Stanislav},
title = {On {Longest} {Cycles} in {Essentially} {4-Connected} {Planar} {Graphs}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {565--575},
year = {2016},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2016_36_3_a4/}
}
TY - JOUR AU - Fabrici, Igor AU - Harant, Jochen AU - Jendroľ, Stanislav TI - On Longest Cycles in Essentially 4-Connected Planar Graphs JO - Discussiones Mathematicae. Graph Theory PY - 2016 SP - 565 EP - 575 VL - 36 IS - 3 UR - http://geodesic.mathdoc.fr/item/DMGT_2016_36_3_a4/ LA - en ID - DMGT_2016_36_3_a4 ER -
Fabrici, Igor; Harant, Jochen; Jendroľ, Stanislav. On Longest Cycles in Essentially 4-Connected Planar Graphs. Discussiones Mathematicae. Graph Theory, Tome 36 (2016) no. 3, pp. 565-575. http://geodesic.mathdoc.fr/item/DMGT_2016_36_3_a4/
[1] J.A. Bondy and U.S.R. Murty, Graph Theory (Springer, 2008).
[2] I. Fabrici, J. Harant and S. Jendroľ, Paths of low weight in planar graphs, Discuss. Math. Graph Theory 28 (2008) 121-135. doi:10.7151/dmgt.1396
[3] B. Grünbaum and J. Malkevitch, Pairs of edge-disjoint Hamilton circuits, Aequationes Math. 14 (1976) 191-196. doi:10.1007/BF01836218
[4] B. Jackson and N.C. Wormald, Longest cycles in 3-connected planar graphs, J. Combin. Theory Ser. B 54 (1992) 291-321. doi:10.1016/0095-8956(92)90058-6
[5] D.P. Sanders, On paths in planar graphs, J. Graph Theory 24 (1997) 341-345. doi:10.1002/(SICI)1097-0118(199704)24:43.0.CO;2-O
[6] C. Thomassen, A theorem on paths in planar graphs, J. Graph Theory 7 (1983) 169-176. doi:10.1002/jgt.3190070205
[7] W.T. Tutte, A theorem on planar graphs, Trans. Amer. Math. Soc. 82 (1956) 99-116. doi:10.1090/S0002-9947-1956-0081471-8
[8] C.-Q. Zhang, Longest cycles and their chords, J. Graph Theory 11 (1987) 521-529. doi:10.1002/jgt.3190110409